Boundedness of abstract processes

František Tumajer

Časopis pro pěstování matematiky (1970)

  • Volume: 095, Issue: 2, page 196-211
  • ISSN: 0528-2195

How to cite

top

Tumajer, František. "Omezenost abstraktních procesů." Časopis pro pěstování matematiky 095.2 (1970): 196-211. <http://eudml.org/doc/19183>.

@article{Tumajer1970,
author = {Tumajer, František},
journal = {Časopis pro pěstování matematiky},
keywords = {control theory},
language = {cze},
number = {2},
pages = {196-211},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Omezenost abstraktních procesů},
url = {http://eudml.org/doc/19183},
volume = {095},
year = {1970},
}

TY - JOUR
AU - Tumajer, František
TI - Omezenost abstraktních procesů
JO - Časopis pro pěstování matematiky
PY - 1970
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 095
IS - 2
SP - 196
EP - 211
LA - cze
KW - control theory
UR - http://eudml.org/doc/19183
ER -

References

top
  1. Hájek O., Theory of processes I, Czech. Math. Journ. 17 (92), 1967, 159-199. (1967) Zbl0155.50702MR0212311
  2. Nagy J., Liapunovs' direct method in abstract control processes, Čas. pěst. mat. 93, 1968, 299-325. (1968) MR0276566
  3. Yoshizawa T., Ljapunov's function and boundedness of solutions, Funkcialaj Ekvacioj, 2, 1959, 95-142, (ruský překlad: Функция Ляпунова и ограниченность решений, Maтeматика 1965, 95-127). (1959) Zbl0093.28005MR0114981

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.